Journal for Geometry and Graphics, Vol. 3, No. 1, pp. 1 - 15 (1999)

On the Arc Length of Parametric Cubic Curves

Z. Bancsik, I. Juhasz

Department of Descriptive Geometry, University of Miskolc,
H-3515 Miskolc-Egyetemvaros, Hungary

Abstract: We are seeking cubic parametric curves whose arc length can be expressed in a closed form. Based on the control points of a Bézier representation of parametric cubics, we provide a criterion to determine whether their arc length has a closed form or not.

Keywords: Arc length, parametric cubic curve, Bézier curve

Classification (MSC2000): 53A04; 68U05

Full text of the article:

[Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition